| Model Number |
DDBC3D1 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Electromagnetic Interference (1194); Over-Sensing (1438)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the right ventricular (rv) lead exhibited steadily increasing pacing impedance, and trends showed a significant jump in impedance value followed by a new high base line.In addition, there were high rv capture thresholds.It was further reported that the gradual rise in impedance and thresholds were suspected to be related to possible mineralization of the tip electrode.In addition, on the day that the physician was placing an atrioventricular fistula, the rv lead triggered a lead integrity alert (lia) for high rate non-sustained episodes and an elevated sensing integrity counter (sic).Oversensing and noise/ electromagnetic interference (emi) were also observed during the procedure.The lia, oversensing, and noise/emi were all attributed to the cautery used at the time.The lead and device remain in use.No patient complications have been reported as a result of this event.
Event or Problem Description
It was further reported that the rv lead exhibited a high out of range (oor) pacing impedance alert.The rv lead detections and therapies were noted to be programmed off.
Additional Manufacturer Narrative